# SDR FDEA200901200274

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HOLE NR A ON FIRST SKIN LAYER IN MAIN CARGO DOOR   LOWER JAMB NR 3 FITTING DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT   INSPECTION.
